I may have mentioned once or twice or 10,000 times that I started taking Lexapro last fall. I was in a deep depression and any and all side-effects were welcome if the drugs could just make me more me again.
Well, they did. And I felt better. I started therapy. And I felt even better. Then I was myself when my dose was increased.
So yay me!
Now my therapist has deemed me sane and stable. I'm me again.
So of course, I've fucked it all up.
I forgot to take my little pill of light for 2 days. And I felt fine. I felt great. I was still me.
No panic, no depression. Just walks with the dog and chores around the house and life, beautiful life.
So I decided to stop taking them. Permanently.
No weaning (I know you are suppose to but I'd already been off them for 2 days). No gradual decrease. I was off them and fine.
Not so fine. Mentally still me. Physically...
The dizziness, the nausea, the numbness of the face. NOT GOING AWAY. It has been 4 days. I'm afraid to drive. The dizziness makes me nauseous. I need to lay down.
Today I finally found that this is caused by withdrawal from the Lexapro. Any suggestions?
**EDITED TO ADD: I spoke to the doctor's office. I need to start taking a 1/2 dose for 10 days. That will HOPEFULLY stop the dizziness. HOPEFULLY... let's hope!